# SDR WX0A2015012072361

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,535 hours, 24,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
